# SDR SWAA021870

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 49,101 hours, 41,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6042221
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FWD CABIN EMERGENCY EXIT LIGHTS NOT TURNING OFF.  REMOVED AND REPLACED BATTERY PER MM.
